# SDR DALA2023042403192

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 69,049 hours, 8,754 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 FAP DISPLAYS 'CHECK DOOR PRESSURE' FOR DOOR 2R AND BOTTLE IS LOW ON PRESSURE (APPROX. 1000PSI). CORRECTIVE ACTION: SERVICED 2R DOOR ASSIST BOTTLE. (9730566)
